| Model Number |
1400275-20 |
| Medical Device Problem Codes |
Material Rupture (1546); Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the circumflex (cx) artery.The nc trek neo balloon dilatation catheter (bdc) was not soaked prior to use.The bdc was prepared (air aspiration) outside the anatomy prior to use.The balloon catheter had no resistance during advancement and was inflated once at 8 atmospheres (atms).A pinhole was noted as contrast was seen leaking from the hole.The device was removed without difficulty.Another same device was used to continue the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Medical device problem code 2017 - incorrect prep.Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
Visual and functional inspections were performed on the returned device.The reported balloon rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.It should be noted that the coronary dilatation catheters (cdc), nc trek neo, instruction for use (ifu), states: submerge the balloon in sterile heparinized normal saline during balloon preparation, to activate the coating.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.